# SDR AALA202303068901

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 68,488 hours, 31,650 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Hinge
- Condition: Out Of Adjust
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOWARD LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. MAINTENANCE ADJUSTED HINGE ON FORWARD LAVATORY DOOR HINGE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
